# SDR DALA2019061433569

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL BS847 TO BS867 AND STR25R AT AFT CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL BS847 TO BS867 AND STR 25R AT AFT CARGO COMPARTMENT (1EA) AS PER B737-800 SRM 51-40-02. 51-10-02. AND DWG # 146A0081RA.
